Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 21(2013), pp. 3-11 Download full version Download PDF PDF (438 KB)
Received on May 5, 2012;
Accepted in final form: October 19, 2012;
Published online on May 24, 2013;
Communicated with Marián Grendár.

On generalized asymptotically equivalent double sequences through (V, λ, μ)-summability
by Kavita, Archana Sharma, and Vijay Kumar

Abstract
Abstract
Keywords
statistical convergence,λ-statistical convergence, double sequences, asymptotic equivalence, (V, λ, μ)-summability.
Mathematics Subject Classification
(2010) 40D25, 40B05.
BibTeX reference
@ARTICLE{acta2101,
  author = {Kavita},
  author = {Archana Sharma},
  author = {Vijay Kumar},
  title = {On generalized asymptotically equivalent double sequences through {$(V, \lambda;, \mu)$}-summability},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2013},
  volume = {21},
  pages = {3--11},
  issn = {1338-712X}
  isbn = {978-80-557-0597-2}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016